# SDR COMA0060234

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Engine: Ge CF343A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 4,008 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILER WARNING DURING TAKEOFF.  REPLACED THE LEFT FLIGHT SPOILER PCU.
